Your search returned 2 results. Subscribe to this search

|
1. Annals of Institute of Statistical Mathematics : Vol. 53 (1-4), 2001 [Bound Journal]

by Amari, S. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Tokyo Kluwer Academic Publisher 2001Availability: Copies available for loan: IASRI Library [AMA] (1).

2. Annals of Institute of Statistical Mathematics : Vol. 49 (1-2), 1997 [Bound Journal]

by Amari, S. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Tokyo Kluwer Academic Publishers 1997Availability: Copies available for loan: IASRI Library [AMA] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.